MathSciNet Relay Station
MathSciNet bibliographic data
MR1932286 (2003i:14049) 14J25 (14J28)
Takahashi, Takeshi Galois points on normal quartic surfaces. Osaka J. Math. 39 (2002), no. 3, 647–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement